# SDR HALA2019090900371

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 41,540 hours, 6,783 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON CLIMB STRONG SOUR, MUSTY, DIRTY SOCK SMELL THROUGHOUT CABIN AND IN COCKPIT PUT PACK FLOW ON HIGH FUMES DISSIPATED AT APROX 35000 FT. T/S PD2 A330 TSM 71-00-81 BOTH ENGS OIL LEVEL NOT OVER SERVICED. RAN BOTH ENGS AT IDLE - NO ODOR NOTED WITH INDIV PACKS. NO EXT OIL LEAKS NOTED 428308 PERFORMED DUCT BURN OUT WITH ENG RUN AT IDLE AND HIGH POWER AND APU BLEED. NO SMELL OR DEFECTS NOTED REF A330 AMM 21-00. REPLACED RECIRC FILTERS REF JIC 2125-9401-HAL OK FOR SVC.
